# SDR SWAA2025071682180

- Difficulty date: June 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION O/B FIXED LEADING EDGE FUEL QUANTITY INDICATOR HOUSING AT RT WING .  REPAIRED FUEL SYSTEM PANEL LEADING EDGE BTW SS150.81 & SS163.95 RT WING IAW EA# 25-157-01687 WIP1 AND EA# 25-157-01687.
